# SDR DALA2014121006499

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 68,355 hours, 51,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1271 BETWEEN LONGERON 29-30R HAS LIGHT CORROSION ON LOWER SIDE OF FRAME ON BOTH SIDES.  CUT DAMAGED AREA IAW SRM 53-03, FIG 2A.  FABRICATED REPAIR PARTS IAW SRM 53-03, REV 2A.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-10-3. APPLIED TOP COAT REPAIR PARTS IAW SRM 51-10-3B, INSTALLED FRAME REPAIR IAW SRM 53-03D, FIG 2A.
